# SDR AALA202311131096

- Difficulty date: November 2, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 34,961 hours, 14,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM UPPER CHORD RIGHT HAND GIRT BAR MOUNT FASTENER HOLE AT BS 986, RBL 42. INSTALLED STRAP REPAIR PER SRM 53-70-51-2R PROCEDURE 6 ALTERNATIVE 3.
